ITEM METADATA RECORD
Title: Non-commutative central limits
Authors: Goderis, D
Verbeure, André
Vets, P
Issue Date: 1989
Publisher: Springer verlag
Series Title: Probability theory and related fields vol:82 issue:4 pages:527-544
ISSN: 0178-8051
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science